Table of Contents
Journal of Difference Equations
Volume 2015, Article ID 396757, 7 pages
http://dx.doi.org/10.1155/2015/396757
Research Article

Some General Systems of Rational Difference Equations

Mathematics Department, Kamil Özdağ Faculty of Science, Karamanoğlu Mehmetbey University, 70100 Karaman, Turkey

Received 17 December 2014; Accepted 18 February 2015

Academic Editor: Mustafa R. S. Kulenović

Copyright © 2015 Ali Gelisken and Merve Kara. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate behavior of solutions of the following systems of rational difference equations: , where is a positive integer and the initial conditions are real numbers. We show that every solution is periodic with period, considerably improving the results in the literature.